# SDR ASAA0691001

- Difficulty date: October 30, 2005
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 10,563 hours, 3,896 cycles
- Engine: Ge CFM56*
- Engine time: 10,563 hours, 3,896 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442317P09
- Part serial: BECW1597
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 10,563 hours, 3,896 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A, J
- Precautionary procedure: E

## Discrepancy

YYC - AFTER START ON NR 2 ENGINE LEVER RAISED TO IDLE MASTER CAUTION ENGINE AND ENGINE CONTROL ON OVERHEAD PANEL ILLUMINATED.  GROUND CREW AND OTHER ACFT REPORTED SMOKE AND TORCHING ON NR 2 ENGINE.  NR 2 ENGINE LEVER PLACED TO CUT OUT PER TAIL PIPE FIRE CHECK LIST.  SMOKE IN CABIN NOTED AND A CABIN EVACUATION WAS INITIATED.  WHEN CHECK LIST COMPLETED NO SMOKE IN CABIN OR FROM ENGINE WAS NOTED.  FIRE HANDLES PULLED BUT NOT TURNED.  WHILE PERFOMING VISUAL INSPECTION NOTED OIL IN THE TAIL PIPE.  REPLACED NR 2 ENGINE DUE TO OIL LEAK PER TASK CARD 78471000.
